# SDR SWAA2015092244164

- Difficulty date: August 5, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 42,387 hours, 19,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, RT NR 3 WINDOW FRAME E-F POST, 2ND LOWER FASTENER HOLE CRACKED.  REPAIRED FRAME IAW ACO.
